# SDR FDEA202205211268

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-300
- Aircraft serial: 43543
- Aircraft time: 14,250 hours, 5,550 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Insert
- Part number: BACI12AEF115P
- Condition: Failed
- Location: Zone 700
- Part time: 14,250 hours, 5,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH MLG FWD DOOR STOP FASTENERS TO BE LOOSE AND SHIMS TO HAVE MIGRATED. REMOVED INSERTS FROM RH MLG FWD DOOR STOP AND REPLACED FASTENERS REF E.A. TH-  3212-T0368595P1 AND REPLACED SHIMS REF 767 SRM 51-20-11 AND 51-20-12.
